×

zbMATH — the first resource for mathematics

On almost periodic mild solutions for neutral stochastic evolution equations with infinite delay. (English) Zbl 1314.60129
Summary: In this paper, a class of neutral stochastic functional evolution equations with infinite delay is investigated. Under some suitable assumptions, the existence and uniqueness of quadratic mean almost periodic mild solutions for these equations are discussed by means of semigroups of operators and the fixed point method. Moreover, two examples are given to illustrate our results.

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60H05 Stochastic integrals
60G15 Gaussian processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bao, J.; Hou, Z., Existence of mild solutions to stochastic neutral partial functional differential equations with non-Lipschitz coefficients, Comput. Math. Appl., 59, 207-214, (2010) · Zbl 1189.60122
[2] Caraballo, T.; Garrido-Atienza, M. J.; Taniguchi, T., The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion, Nonlinear Anal., 74, 3671-3684, (2011) · Zbl 1218.60053
[3] Caraballo, T.; Real, J.; Taniguchi, T., The exponential stability of neutral stochastic delay partial differential equations, Discrete Contin. Dyn. Syst., 18, 295-313, (2007) · Zbl 1125.60059
[4] Da Prato, G.; Zabczyk, J., (Stochastic Equations in Ininite Dimensions, Encyclopedia of Mathematics and its Applications, vol. 44, (1992), Cambridge University Press Cambridge, UK)
[5] Jahanipur, R., Nonlinear functional differential equations of monotone-type in Hilbert spaces, Nonlinear Anal., 72, 1393-1408, (2010) · Zbl 1191.34097
[6] Liu, K., (Stability of Ininite Dimensional Stochastic Diferential Equations with Applications, Monographs and Surveys in Pure and Applied Mathematics, vol. 135, (2006), Chapman and Hall/CRC London, UK)
[7] Luo, J.; Liu, K., Stability of infinite dimensional stochastic evolution equations with memory and Markovian jumps, Stochastic. Process. Appl., 118, 864-895, (2008) · Zbl 1186.93070
[8] Abbas, S.; Bahuguna, D., Almost periodic solutions of neutral functional differential equations, Comput. Math. Appl., 55, 2593-2601, (2008) · Zbl 1142.34367
[9] Diagana, T.; Mahop, C. M.; N’Guérékata, G. M., Pseudo almost periodic solutions to some semilinear differential equations, Math. Comput. Modelling, 43, 89-96, (2006) · Zbl 1096.34038
[10] Diagana, T.; Mahop, C. M.; N’Guérékata, G. M.; Toni, B., Existence and uniqueness of pseudo almost periodic solutions to some classes of semilinear differential equations and applications, Nonlinear Anal., 64, 2442-2453, (2006) · Zbl 1102.34043
[11] Henríquez, H. R.; Vasquez, C. H., Almost periodic solutions of abstract retarded functional-differential equations with unbounded delay, Acta Appl. Math., 57, 105-132, (1999) · Zbl 0944.34058
[12] Zhao, Z. H.; Chang, Y. K.; Li, W. S., Asymptotically almost periodic, almost periodic and pseudo almost periodic mild solutions for neutral differential equations, Nonlinear Anal. RWA, 11, 3037-3044, (2010) · Zbl 1205.34088
[13] Bezandry, P.; Diagana, T., Existence of almost periodic solutions to some stochastic differential equations, Appl. Anal., 86, 819-827, (2007) · Zbl 1130.34033
[14] Bezandry, P.; Diagana, T., Square-mean almost periodic solutions nonautonomous stochastic differential equations, Electron. J. Differential Equations, 2007, 1-10, (2007) · Zbl 1138.60323
[15] Bezandry, P., Existence of almost periodic solutions to some functional integro-differential stochastic evolution equations, Statist. Probab. Lett., 78, 2844-2849, (2008) · Zbl 1156.60046
[16] Bezandry, P., Existence of almost periodic solutions for semilinear stochastic evolution equations driven by fractional Brownian motion, Electron. J. Differential Equations, 156, 1-12, (2012)
[17] Bezandry, P.; Diagana, T., Existence of S2-almost periodic solutions to a class of nonautonomous stochastic evolution equations, Electron. J. Qual. Theory Differ. Equ., 35, 1-19, (2008) · Zbl 1183.34080
[18] Bezandry, P.; Diagana, T., Existence of quadratic-mean almost periodic solutions to some stochastic hyperbolic differential equations, Electron. J. Differential Equations, 2009, 1-14, (2009) · Zbl 1185.35345
[19] Chang, Y.; Ma, R.; Zhao, Z., Almost periodic solutions to a stochastic differential equation in Hilbert spaces, Results Math., 63, 435-449, (2013) · Zbl 1263.34059
[20] Cao, J.; Yang, Q.; Huang, Z., On almost periodic mild solutions for stochastic functional differential equations, Nonlinear Anal., 13, 275-286, (2012) · Zbl 1244.34100
[21] Cui, J.; Yan, L., Asymptotic behavior for neutral stochastic partial differential equations with infinite delay, Electron. Commun. Probab., 18, 45, 1-12, (2013)
[22] J. Cui, L. Yan, X. Sun, Existence and stability for stochastic partial differential equations with infinite delay, Abstr. Appl. Anal., http://dx.doi.org/10.1155/2014/235937. · Zbl 07021966
[23] Ren, L.; Zhou, Q.; Chen, L., Existence, uniqueness and stability of mild solutions for time-dependent stochastic evolution equations with poission jumps and infinite delay, J. Optim. Theory Appl., 149, 315-331, (2011) · Zbl 1241.34089
[24] Pazy, A., Semigroup of linear operators and applications to partial differential equations, (1992), Springer Verlag New York · Zbl 0516.47023
[25] Hale, J. K.; Kato, J., Phase space for retarded equations with infinite delay, Funkcial. Ekvac., 21, 11-41, (1978) · Zbl 0383.34055
[26] Li, Y.; Liu, B., Existence of solution of nonlinear neutral stochastic diferential inclusions with infinite delay, Stoch. Anal. Appl., 25, 397-415, (2007) · Zbl 1182.35243
[27] Yoshizawa, T., (Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions, Appl. Math. Sci., vol. 14, (1975), Springer-Verlag New York, Heidelberg) · Zbl 0304.34051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.